# SDR UIEA2017020100137

- Difficulty date: January 26, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N854GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37566
- Aircraft time: 14,716 hours, 2,571 cycles
- System (JASC): 5700 · Wing Structure
- Part: Structure
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TIP OTBD AFT EDGE CORNER FOUND BURNED.   REPAIRED IAW RI-57-30-11689 REV A.
